# SDR SWAA2022111056930

- Difficulty date: October 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AND LBL8.1 AFT CARGO COMPARTMENT 2022-561846 / [01] REPLACED FRAME ON BS 947.5 AND LBL8.1 AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG?S 147A1047 REV. - AND 147A7410 REV A.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED FRAME ON BS 947.5 AND LBL8.1 AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG?S 147A1047 REV. - AND 147A7410 REV A.  SEE INDIVIDUAL SIGN-OFF BELOW AS RII
